Just got home from hospital was in ICU and then med-surg. Had to have IV solumedrol, magnesium, continuous nebs, and o2. On Prednisone, nebs every 2 hours, advair, robitussin w/codiene, and ambien cause with all these drugs not sleeping. I have horrible moonface because of the high dose IV steriods. With all this edema I am not even going to weight myself until I am off the steriods. And the steroids are making me so emotional. Nevermind when it rains it pours and I got my TOM too. Now home resting with meds and can at least be sparking in spirit. Guess I am not going to be back on the exercise train for a little while. But I am home at least. This season is being the worse. This the first time I have had to be admitted since I was 16. I am home with my son and my husband and in the A/c. Hope everybody has a good weekend and keep sparking.
Edited by: AMETHYST_FAIRY at: 6/26/2010 (17:15)
Be the change you wish to see in the world. World peace begins with inner peace. ~Gandhi
Your body is the baggage you must carry through life. The more excess the baggage, the shorter the trip.
Arnold H. Glasgow
Never, never, never quit.
The tragedy in life doesn't lie in not reaching your goal. The tragedy lies in having no goal to reach.
| current weight: 273.6